Format

Send to

Choose Destination
See comment in PubMed Commons below
Jpn Circ J. 2000 Nov;64(11):893-6.

Cardiogenic shock triggered by verapamil and atenolol: a case report of therapeutic experience with intravenous calcium.

Author information

  • 1Department of Cardiology, Toki General Hospital, Toki City, Gifu, Japan.

Abstract

Cardiogenic shock developed in a 72-year-old Japanese woman during combination therapy with verapamil and atenolol for recurrent supraventricular arrhythmia. She had coronary atherosclerosis, liver cirrhosis and bradycardia-tachycardia syndrome. Despite of the high-dose catecholamines and counterpulsation, she progressively deteriorated. Bolus administration of intravenous calcium chloride (CaCl2) immediately resolved her hemodynamic collapse.

PMID:
11110438
[PubMed - indexed for MEDLINE]
Free full text
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for J-STAGE, Japan Science and Technology Information Aggregator, Electronic
    Loading ...
    Write to the Help Desk